WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 CURVED BROAD LCP PL 16 HOLES/300; PLATE, FIXATION, BONE
Back to Search Results |
| Model Number |
226.662 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
05/09/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2020 patient had repair left femur malunion/nonunion with auto graft and bone grafting left femoral head.On (b)(6) 2020, patient underwent removal of hardware hip (left).Conversion, previous hip surgery to total hip arthroplasty (left).Operative findings with non union failed tfn, left superior acetabular defect.On (b)(6) 2020 patient had undergone irrigation and debridement hip (left) - prosthetic hip infection.Concomitant : trigen intertan 11.5 mm x 18 cm 125 degree (part 71675202, lot 19lmd7004, quantity#1) intertan lag/compression screw kit 85 mm / 80 mm (part 71677085, lot 17bt8266, quantity#1) trigen (part 71645030, lot 20320696, quantity#1).This report is for one (1) 4.5 curved broad lcp pl 16 holes/300.This is report 6 of 6 for complaint (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.